# SDR HNAA0800107

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 32,690 hours, 35,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 1013073
- Condition: Loose
- Location: Cabin
- Part time: 32,690 hours, 35,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 4 RED FLOOR EMERGENCY LIGHTS BURNED OUT AT ROW 1.  RE-SECURED PIN FOR THE FEMALE PART OF THE CONNECTOR UNDER FLOOR FOR THE FIRST 4 RED FLOOR EMERGENCY LIGHTS, OPS CHECK GOOD.
